Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 7695924, 10 pages
https://doi.org/10.1155/2017/7695924
Research Article

Asymptotic Solutions of Time-Space Fractional Coupled Systems by Residual Power Series Method

1School of Applied Mathematics, Jilin University of Finance and Economics, Changchun, Jilin 130117, China
2School of Mathematics, Jilin University, Changchun, Jilin 130012, China

Correspondence should be addressed to Yanni Pang

Received 19 March 2017; Revised 15 May 2017; Accepted 30 May 2017; Published 10 July 2017

Academic Editor: Qasem M. Al-Mdallal

Copyright © 2017 Wenjin Li and Yanni Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjin Li and Yanni Pang, “Asymptotic Solutions of Time-Space Fractional Coupled Systems by Residual Power Series Method,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 7695924, 10 pages, 2017. doi:10.1155/2017/7695924